# SDR UIEA2021080301691

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 91,505 hours, 20,153 cycles
- System (JASC): 3160 · Central Display
- Part: Computer
- Part number: 984E310G02
- Part serial: 9651892
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO  LAND  3  DISPLAYED,  T/S FIM 22-02- F/T 805, MCDP GND TEST 30, CURRENT FAULT REPORT.  NO INTERFACE FAILURES.  T/S, REMOVED/REPLACED TMC M183 PER AMM 22-31-01.  GND TEST 02,  TMC TEST OK.  GND TEST40, AUTOLOAD OK IAW AMM 22-00-02.
